# SDR AALA202309226822

- Difficulty date: July 31, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2092
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 66,361 hours, 33,524 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
